# SDR DLL14951145

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Engine: Rroyce RB211524B402
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: M06592AA
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 1 ENGINE FLAMED OUT WITHOUT ANY WARNING,  HAD NO OIL PRESSURE INDICATION AFTER FLAME OUT.  FOUND ACCESSORY GEARBOX FAILED.  REPLACED GEARBOX OPERATION NORMAL.
